Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

AMS Home | AMS Bookstore | Customer Services
Mobile Device Pairing

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.
 

Powered by MathJax

Finite sections of band-dominated operators


About this Title

Steffen Roch

Publication: Memoirs of the American Mathematical Society
Publication Year 2008: Volume 191, Number 895
ISBNs: 978-0-8218-4042-9 (print); 978-1-4704-0501-4 (online)
DOI: http://dx.doi.org/10.1090/memo/0895
MathSciNet review: 2378172
MSC (2000): Primary 47A50; Secondary 46L05, 47A53, 47B37, 47L80, 47N40, 65J10

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • 1. Introduction: Band-dominated operators
  • 2. Stability
  • 3. Stable regularizability
  • 4. Compactness
  • 5. Fredholmness
  • 6. Essential fractality
  • 7. Applications